Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone and headaches

Posted by Kristen on March 9, 1999, at 20:40:15

In reply to Serzone and headaches, posted by Patty on March 2, 1999, at 19:47:38

> I have a friend who began taking Serzone recently and she has been plagued with headaches. Anyone had this experience? If so, does it go away?

NO! The headaches don;t go away, I was on Serzone and plus it didn't work for me.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kristen thread:3359